Having High Anxiety Near The End Of The Day While Coming Down Off Of Vyvanse. Has Anyone Had This Problem?

2 Replies Updated



Conversation Starter

Sarah Says:


I suffer from high anxiety, ADHD and minor depression. Last week I talked to my doctor and he prescribed me 50 mg Pristiq for the anxiety and 30 mg Vyvanse for ADHD. I have been taking both as directed, the Vyvance in the morning and the Pristiq at night before bed. So far the Vyvanse is working well for me. I feel much more focused, have more energy, and have been more social and more productive at work- just an overall better mood. The problem is that about 7 or 8 hrs after taking the Vyvanse it starts wearing off and I start feeling extremely anxious and can't sleep. The doctor said the Pristiq takes at least 2-3 weeks to start working, so I'm not sure how that will effect me yet. I read that sleeplessness is a common side effect of both of these drugs, but I can't stand to be so anxious and not be able to sleep at night. Has anyone gone through this? Would it be appropriate to ask my doctor for some type of sleeping pill or sedative yet, or should I give it more time? Anybody been through this?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hi, Sarah! Sorry that you're having such a problem.

That is pretty normal for when the Vyvanse starts to wear off and it should ease with time, as your body gets more used to the medication. However, that could take 4 to 6 weeks.

If it's a real problem for you and I do understand how sleep loss can affect virtually all aspects of your life, then you should talk to your doctor to see if there is a solution you can use in the meantime.

It may be as easy as carefully timing when you take your medications, or adding a simple supplement like Melatonin.

Are there any other questions or concerns?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
Flowers Says:

Hi I am starting on Peistiq in a couple days but scared because I have tried many other antidepressants and after a couple weeks I have severe panic attacks the doctors don't understand and I pray a lot about finding something that will work I have clinical depression, PTSD, Generalized anxiety, and ADHD. Does Pristiq commonly cause anxiety or is it least likely. Should I think twice or at least give it a try. I am also on 70 mg of VYvanse and it is causing anxiety not panic but more of a restlessness and uneasy feeling. What do you have any suggestions. Thank You

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

my dad having skin problem since 1997 we had concern with one of the specialist our town prescribed predmet 8 now is suffering
my dad having skin problem since 1997 we had concern with one of the specialist our town prescribed predmet 8 now is suf...
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem
I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over... 3 replies
Has anyone had a coal company offer you money so they can mine before the 6 month waiting period?
Amfire coal company in Cambria county pa. made me an offer but as time got closer to the pre mining inspection they with...
Can Anyone Tell Me What Their Withdrawal Symptoms Were From Coming Off Lexamil
Ive been off Lexamil since last Friday and have been having horrible dizzy spells, pins and needles in face and hands, n... 2 replies
Anyone having problems conceiving after using the Xulane patch?
I stopped taking the Xulane patch in Oct. 2016. I have currently been trying to conceive and so far have had no luck. I ...
Has anyone had a blip while regularly taking their correct dosage?
I have been on citalopram 20mg since april 2014 For about a week now my anxiety has returned , very similar to the initi... 1 reply
Please Lemme Know What Medication Is Advisable For This Problem As I Feel Pain In The Bottom Part Of My Body Both Legs Was Also Suggested To T
please lemme know what medication is advisable for this problem as i feel pain in the bottom part of my body in my both ... 3 replies
Stress and anxiety off the charts with Viibryd
Due to some mild anxiety and low level depression I was put on Viibryd two months ago to supplement the Wellbutrin 150mg... 4 replies
should 20 day prescripion of mebeverina be started 20 days before the endoscopy operation as this is why prescribed
My wife has 20 day prescription of mebeverina to be taken prior to an endescopy procedure. Should they be taken 20 days ... 1 reply
vyvanse and sleeping due to being taken off of them
My boyfriend has been on vyvanse for 8 months. Then his new doctor took him off of them and put him on a depression med.... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 18 August 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA